I have been on morphine for about a year now for the pain in my knees, I have recently started to wean myself off of this, I was taking 10, 8mg a day to 6 a day and I have totally thrown my body into anxiety and depression. I am so withdrawn right now and very irrietable with everyone. I am having trouble sleeping. I was wondering if there are things I can be doing to make this abit easier for myself. I am really scared and have never felt so alone.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...